# SDR 08FDEA01272

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 33,213 hours, 15,029 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN SELECTED FLAPS 15 ON APPROACH SFPI SHOWED FLAPS LIGHT AND FLAPS WOULD NOT EXTEND, RE-CYCLED FLAPS AND ON SECOND ATTEMPT FLAPS EXTENDS NORMALLY.  PERFORMED WIRING CHECK HIGH SPEED SOL V/V, ENABLE V/V AND RETRACT SOL V/V ALL RESISTANCE VALUE WITHIN LIMIT.  CHECKED BOTH TORQUE LIMIT ARE NO FAULTS NOTED, ALL SCREW JACK TORQUE LIMITER NO JAM NOTED.  RAN NR 2 ENG AGAIN AND FLAP/SLAT SYS OPS CHECKED ALL IND SYS WORKS OK.  CARRIED OUT BITE CHK OF SFCC NR1/NR 2, NO FAULT NOTED PER AMM 27-50-00-0/5, JRH CHAP 5.
